MAUDE Adverse Event Report: DRIVE; WALKER

DRIVE; WALKER
Model Number R800RD
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a walker.The device has not been returned for evaluation.The end-user has received lacerations when she bumps up against the side bolts on the outside of the cross frame on the rollator when her skin rips it takes a month for her legs to heal since a wound specialist must be engaged.

Brand Name
DRIVE
Common Device Name
WALKER
MDR Report Key12463065
Report Number2438477-2021-00021
Device Sequence Number1244697
Product Code ITJ
UDI-Device Identifier00822383524115
UDI-Public822383524115
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2021
Report Date (Section F) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR800RD
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/12/2021
Device Age15 MO
Date Report to Manufacturer09/15/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight55
Date Report Sent to FDA09/13/2021